# SDR AWXA200301560

- Difficulty date: December 17, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 9,441 hours, 3,578 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EEL - DURING INSPECTION EMERGENCY ESCAPE PATH LIGHTS WERE INOPERATIVE AT FORWARD & OVERWING AREA.  MAINTENANCE REMOVED AND REPLACED LT & RT OVERWING EMERGENCY POWER SUPPLY UNITS (11WL & 12WL), REPAIRED DAMAGED WIRE AT SEAT ROW 6 LT, OPERATIONAL CHECK WAS GOOD.  PART NAME; ESPU, MFG; DIEHL GMBH, P/N; 3214-54-10, S/N; 3777, TT; 9441, TC; 3578, LOC; ZONE 241.  PART NAME; ESPU, MFG; DIEHL GMBH, P/N; 3214-54-10, S/N; 3758, TT; 9441, TC; 3578, LOC; ZONE 242.
